# SDR AALA20090304TUL15

- Difficulty date: March 3, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 53,414 hours, 27,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT SEAT AT AFT SERVICE DOOR, EMERGENCY LIGHT BATTERY WEAK.  REPLACED BATTERY PACK FOR AFT SERVICE DOOR EMERGENCY LIGHT.
